EconPapers    
Economics at your fingertips  
 

Limit theorems for an inverse Markovian Hawkes process

Youngsoo Seol

Statistics & Probability Letters, 2019, vol. 155, issue C, -

Abstract: Hawkes process is a self-exciting simple point process with clustering effect whose jump rate depends on its entire past history. We consider an inverse Markovian Hawkes process which combines features of several existing models of self-exciting processes and has been widely applied in insurance, finance, queue theory, statistic, and many other fields. We study the limit theorems for an inverse Markovian Hawkes process. In particular, we obtain central limit theorems and law of large numbers with several key results.

Keywords: Hawkes process; Inverse Markovian; Self-exciting point processes; Central limit theorems; Law of large numbers (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715219302263
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:155:y:2019:i:c:7

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2019.108580

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:155:y:2019:i:c:7